# SDR SWAA2014032426451

- Difficulty date: February 27, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 56,091 hours, 44,778 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHEAR TIE CORRODED AT BS 807, BETWEEN STRINGER 25L TO STRINGER 26L.  R & R SHEAR TIE IAW SRM & DWG.
